剑桥大学出版社期刊
期刊
会议
图书
作者:MUHAMMAD IMRAN QURESHI
来源:[J].Mathematical Proceedings of the Cambridge Philosophical Society(IF 0.683), 2015, Vol.158 (2), pp.193-209Cambridge U Press
摘要:Abstract We give the construction of weighted Lagrangian Grassmannians w LGr(3,6) and weighted partial A 3 flag variety w FL1,3 coming from the symplectic Lie group Sp(6, ℂ) and the general linear group GL(4, ℂ) respectively. We give general formulas fo...
作者:I. M. CHISWELL , A. M. W. GLASS , JOHN S. WILSON
来源:[J].Mathematical Proceedings of the Cambridge Philosophical Society(IF 0.683), 2015, Vol.158 (2), pp.275-288Cambridge U Press
摘要:Abstract Let G = 〈 x, t | w 〉 be a one-relator group, where w is a word in x, t . If w is a product of conjugates of x then, associated with w , there is a polynomial Aw ( X ) over the integers, which in the case when G is a knot group, is the Alexander polynomial...
作者:DESSISLAVA H. KOCHLOUKOVA , PAVEL A. ZALESSKII
来源:[J].Mathematical Proceedings of the Cambridge Philosophical Society(IF 0.683), 2015, Vol.158 (2), pp.289-303Cambridge U Press
摘要:Abstract We study when a pro- p subdirect product S ⩽ G 1 × . . . × Gn is of type FPm for m ⩾ 2 for some special pro- p groups Gi . In particular we treat the case when Gi is a finitely generated non-trivial free pr...
作者:MICHAEL A. BENNETT , SANDER R. DAHMEN , MAURICE MIGNOTTE ...
来源:[J].Mathematical Proceedings of the Cambridge Philosophical Society(IF 0.683), 2015, Vol.158 (2), pp.305-329Cambridge U Press
摘要:Abstract Let { uk } be a Lucas sequence. A standard technique for determining the perfect powers in the sequence { uk } combines bounds coming from linear forms in logarithms with local information obtained via Frey curves and modularity. The key to thi...
作者:ATTILA BÉRCZES
来源:[J].Mathematical Proceedings of the Cambridge Philosophical Society(IF 0.683), 2015, Vol.158 (2), pp.331-353Cambridge U Press
摘要:Abstract Let A be a commutative domain of characteristic 0 which is finitely generated over ℤ as a ℤ-algebra. Denote by A * the unit group of A and by K the algebraic closure of the quotient field K of A . We shall prove effective finiteness results for the elements of the s...
作者:D. J. SIXSMITH
来源:[J].Mathematical Proceedings of the Cambridge Philosophical Society(IF 0.683), 2015, Vol.158 (2), pp.365-383Cambridge U Press
摘要:Abstract We partition the fast escaping set of a transcendental entire function into two subsets, the maximally fast escaping set and the non-maximally fast escaping set. These sets are shown to have strong dynamical properties. We show that the intersection of the Julia set with...
作者:A. BARROS , C. CRUZ , R. BATISTA ...
来源:[J].Mathematical Proceedings of the Cambridge Philosophical Society(IF 0.683), 2015, Vol.158 (2), pp.355-363Cambridge U Press
摘要:Abstract The aim of this paper is to prove a sharp inequality for the area of a four dimensional compact Einstein manifold (Σ, g Σ) embedded into a complete five dimensional manifold ( M 5, g ) with positive scalar curvature R and nonnegative Ricci curv...
作者:DRAGOMIR ŠARIĆ
来源:[J].Mathematical Proceedings of the Cambridge Philosophical Society(IF 0.683), 2015, Vol.158 (3), pp.385-397Cambridge U Press
摘要:Abstract Let X 0 be an infinite-type hyperbolic surface (whose boundary components, if any, are closed geodesics) which has an upper bounded pants decomposition. The length spectrum Teichmüller space Tls ( X 0) consists of all surfaces X home...
作者:ERIK BÉDOS , ROBERTO CONTI
来源:[J].Mathematical Proceedings of the Cambridge Philosophical Society(IF 0.683), 2015, Vol.158 (3), pp.399-417Cambridge U Press
摘要:Abstract We consider a twisted action of a discrete group G on a unital C*-algebra A and give conditions ensuring that there is a bijective correspondence between the maximal invariant ideals of A and the maximal ideals in the associated reduced C*-crossed product.
作者:BAO-WEI WANG , JUN WU , JIAN XU
来源:[J].Mathematical Proceedings of the Cambridge Philosophical Society(IF 0.683), 2015, Vol.158 (3), pp.419-437Cambridge U Press
摘要:Abstract We generalise the mass transference principle established by Beresnevich and Velani to limsup sets generated by rectangles. More precisely, let { xn } n ⩾1 be a sequence of points in the unit cube [0, 1] d with d ⩾ 1 and { rn...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×